| Model Number |
UCL INTERNAL BRACE IMPLANT SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/13/2024, it was reported by a sales representative via phone that the red handle of the tap from an ar-7715 ucl internal brace implant system broke off the shaft and would not spin the shaft, only the red handle would spin.The surgeon used pliers to help rotate the tap and complete the bone socket.This was discovered during a ucl elbow procedure on (b)(6) 2024.Nothing broke inside the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and improper bone preparation /or prying/ leveraging the device during insertion.